# SDR CA970722028

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Maker
- Part number: 5898D
- Condition: Shorted
- Location: Nr 3 Galley
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO HOURS OUT THE FLIGHT ATTENDANT RECEIVED AN ELECTRICAL SHOCK FROM COFFEE MAKER IN NR3 GALLEY. COFFEE MAKER REPLACED.
